# SDR DL757970753

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Discharged
- Location: R1 Door
- Component: D30654122
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND SERVICING, R-1 DOOR SLIDE FELL OUT OF HOLDER DUE TO FLIGHT ATTENDENT NOT DISARMING DOOR SLIDE AND DOOR  WAS OPENED FROM OUTSIDE BY CATERING.  THE OUTSIDE HANDLE DID NOT DISARM THE DOOR EITHER.  THE DOOR DISARM CABLE WAS RIGGED PER MAINTENANCE MANUAL AND NEW SLIDE AND DOOR ASSIST BOTTLE WAS REPLACED.
